Discussions By Condition: I cannot get a diagnosis.

Hangover (without alcohol) everyday??

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: bharrod
  • May 31, 2008
  • 01:04 PM

Hello, I recently quick taking A LOT of drugs all at the same time (Cold Turkey). I was being "overly treated" by a psychiatrist, and it was causing me problems. So I quit all the drugs alltogether cold turkey. This was about 2 weeks ago. Is it possible that I am having daily hangovers (and just overall feeling sluggish all day long) due to quitting all these meds 2 weeks ago cold turkey?

I have other symptoms as well, so it could be many different things or one major thing that is wrong, who knows.

The meds I quit taking are as follows: Methadone, Adderall, Paxil CR, Xanax (and a few other small ones I can't remember right now). But these are the major ones.

Can they be making me feel this way 2 weeks later?

I wake up feeling hungover, groggy, tired, headache, dehydrated, etc.....

I also, have GI problems (similar to IBS), and gas (overwhemling amounts), shortness of breath (could be because I am a cigarette smoker), massive bloating and abdominal pressure, fatigue, constant headache (like a tight rubberband around my head) - not severe pains, just pressure. Sinus problems, irritability, mood swings, hot flashes, i'm sure there is more.....I'm 36 years old, too young I think for menapause.

Thanks for any advice.
Bharrod

Reply Flag this Discussion

3 Replies:

  • YES - methadone withdrawl by itself is enough to make you feel like poo, esp since it's a long acting mu-opioid receptor agonist, it's withdrawl can also sometimes be long (takes longer to dissociate from receptors)
    Anonymous 42,789 Replies Flag this Response
  • Definitely! Your current issues are most likely due to quiting all of those meds at once. Depending on the doses you were taking it can be very dangerous to quit xanax, paxil, ect cold turkey. In high enough doses it can actually cause seiziers. You will most likely feel this way for a while, while the drigs get out of your system. Paxil alone can make you feel like you have the flu when stopping, vomiting, chills, mood swings, ect. You may want to check in with a doctor and have them access you and just to make them aware that you stopped all of these meds at once. I know how it feels to be on too many things at once, I went from 5 meds now to zero since none of them were trully helping my issues but it took me several months to get off of them. You can also go see a naturopathic doctor too, most take insurance and they treat you naturally w/o perscription meds..but with the vitamins your body is lacking. Search for one in your area. Good luck and feel better soon! Lots of water and fruit:)
    stacky 52 Replies Flag this Response
  • Check out this site. It might be helpful.http://www.mold-help.org/
    dizzy lizzie 192 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Best Cough & Cold Meds for Kids

Help your child feel better, faster.

What HIV Positive Women Should Know About Sex

You can have sex after an HIV diagnosis.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement